# SDR AALA202508030934

- Difficulty date: July 31, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N458AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10819
- Aircraft time: 12,412 hours, 3,445 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Faulted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER GALLEY CHILLER POWER CYCLING ON AND OFF AND NOT COOLING; FLIGHT ATTENDANTS SUSPECTED SLIGHT ELECTRICAL SMELL AND TURNED OFF CHILLER AND LEFT IT OFF. NO SMOKE OR PERSISTENT SMELL WAS REPORTED.    (OPEN)
